메뉴 건너뛰기




Volumn 3, Issue , 2002, Pages

A least-/mean-squares approach to channel identification and equalization in OFDM

Author keywords

[No Author keywords available]

Indexed keywords

CHANNEL CAPACITY; LEAST SQUARES APPROXIMATIONS; MATRIX ALGEBRA; MODEMS; PACKET NETWORKS; PROBLEM SOLVING; REDUNDANCY;

EID: 0036291216     PISSN: 15206149     EISSN: None     Source Type: Conference Proceeding    
DOI: None     Document Type: Conference Paper
Times cited : (5)

References (7)
  • 6


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.